# SDR CALA2024090302372

- Difficulty date: September 3, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N75435
- Make and model: Boeing 737924ER
- Aircraft serial: 33529
- Aircraft time: 48,063 hours, 17,135 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT AISLE EMERGENCY LIGHTS FROM ROW 4 TO OVERWING EXIT AND FWD RT OVERWING EXTERIOR LIGHT INOP. REPLACED FUSES IN POWER SUPPLY M1676 REF MM 33-51-06. NO HELP. REMOVED AND REPLACED M1676 BATTERY PACK AND CHARGER REF MM 33-51-06. OPS CK OK.
